Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Wants to maintain fair, glowing skin. Using single hydra. Will stopping medication cause skin darkening?

hi sis last 10mths i used skin light cream for fairness.nom i stoped an using single hydra as my dr advice me last 20day .now i want to stop this but too much woried if any too much darking.plz plz plz sir anw me .sir is there any cream to maintain fairness and glow .is there any cream that i can use for long time.
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
Most of these skin lightening creams are temporary in action and gradually the original colour returns after stopping their usage. You should avoid direct sun exposure of the affected part. Also eat healthy food including lot of green vegetables and adequate amount of vitamin A. Use good moisturizer lotions regularly to keep skin hydrated and healthy. Use creams containing natural products like aloe-vera, cucumber and night massage with virgin olive oil. Drink lot of water and above all stop worrying.
Dr Rajesh Kaushash
cosmetic and Plastic Surgeon
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor